Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups in which the number of operators in a set of conjugates is equal to the order of the commutator subgroup


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 29 (1923), 64-70
DOI: https://doi.org/10.1090/S0002-9904-1923-03665-3
MathSciNet review: 1560665
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03665-3